# SDR SWAA2022112875636

- Difficulty date: November 26, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 50,110 hours, 30,083 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 900 Lav/Galle
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR GIRT BAR RELEASE IS STICKY. / [01] ADJUSTED FWD SERVICE DOOR GIRT BAR RETAINER CLIPS PER AMM 25-66-01.
